Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 2

Original Research Article

αθOPEN SETS AND αθ − LOCAL FUNCTION AND THEIR PROPERTIES IN IDEAL TOPOLOGICAL SPACES

 

E. HATIR1*
1N.E. University, A.K. Education Faculty, Meram-Konya, Turkey.

Abstracts

In this paper, we introduce the notions of αθ − open set and αθ − local functions and study their properties in ideal topological space. Using these notions, we construct two topologies Ƭαθ and Ƭ*αθ for Ƭ and I on X.

Keywords :

Ideal topological space; αθ − local function; αθ − open set.